# SDR ZZDA2010318

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERHEAD BINS ON RT SIDE (LAST 2), AND THE EXTERIOR LIGHT AT RT AFT ENTRY DOOR WILL NOT STAY ON MORE THAN 30 SECONDS.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY.  REF B737 AMM 33-51, OPS CHECK GOOD.
